English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92776/123147 (75%)
Visitors : 26978911      Online Users : 414
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/72214
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/72214

    Title: Testing conditional independence using maximal nonlinear conditional correlation
    Authors: 黃子銘
    Huang, Tzee-Ming
    Contributors: 統計系
    Date: 2010-08
    Issue Date: 2014-12-23 15:08:24 (UTC+8)
    Abstract: In this paper, the maximal nonlinear conditional correlation of two random vectors X and Y given another random vector Z, denoted by ρ1(X,Y|Z), is defined as a measure of conditional association, which satisfies certain desirable properties. When Z is continuous, a test for testing the conditional independence of X and Y given Z is constructed based on the estimator of a weighted average of the form ∑k=1nZfZ(zk)ρ12(X,Y|Z = zk), where fZ is the probability density function of Z and the zk’s are some points in the range of Z. Under some conditions, it is shown that the test statistic is asymptotically normal under conditional independence, and the test is consistent.
    Relation: Annals of Statistics,38(4),2047-2091
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1214/09-AOS770
    DOI: 10.1214/09-AOS770
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    2047-2091.pdf419KbAdobe PDF735View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback